# SDR DL72S030185

- Difficulty date: February 24, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 68,356 hours, 52,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT FAILS TO COME ON DURING EMERGENCY POWER CHECK.  REPLACED EMERGENCY LIGHT ASSY, OPS CHECK GOOD.
